# SDR WVER2017051506

- Difficulty date: May 6, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N516LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10258
- Aircraft time: 27,174 hours, 20,067 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 601R3180733
- Condition: Gouged
- Location: Pax Door
- Part time: 27,174 hours, 20,067 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (DOOR SIDE) LUGS ARE GOUGED AT THE 6, 10, 13, 21, 22, AND 26 LUGS FROM FWD TO AFT.
